# SDR SWAA2024082610555

- Difficulty date: July 8, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 727 PLUS 4 INCHES BTW STR 25R TO STR 25L AT AFT CARGO COMPARTMENT 2024-420885<[01] REPLACED SUPPORT ANGLE LOCATED BS 727 PLUS 4 INCHES BTW STR 25R TO STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9.  SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1.  REPLACED SUPPORT ANGLE LOCATED BS 727 PLUS 4 INCHES BTW STR 25R TO STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. INSTALLATION OF SUPPORT ANGLE WILL BE WITH AMM 25-52-18-400-801 PARAGRAPH 3. C(3) FIGURE 401 OF INSTALLATION BULKHEAD PANEL 142MW SEE TTG8Q00TGB6M  SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT ANGLE LOCATED BS 727 PLUS 4 INCHES BTW STR 25R TO STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. INSTALLATION OF SUPPORT ANGLE WILL BE WITH AMM 25-52-18-400-801 PARAGRAPH 3. C(3) FIGURE 401 OF INSTALLATION BULKHEAD PANEL 142MW SEE TTG8Q00TGB6M. VERIFIED
